Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 71, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Mar 29, 2021, 9:48 PM EDT. It took effect at Mar 30, 2021, 9:04 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2021, 9:48 PM EDT (01:48 UTC)
- In effect from
- Mar 30, 2021, 9:04 AM EDT
- Expired
- Mar 31, 2021, 6:00 AM EDT
- In force
- 21 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
768 WHUS71 KLWX 300148 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 948 PM EDT Mon Mar 29 2021 ANZ530>533-535-536-538>542-301000- /O.NEW.KLWX.SC.Y.0071.210330T1500Z-210330T2200Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- 948 PM EDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT TUESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, and Chesapeake Bay and adjoining estuaries north of Drum Point MD. * WHEN...From 11 AM to 6 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-537-543-301000- /O.NEW.KLWX.SC.Y.0071.210330T1800Z-210330T2200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 948 PM EDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 6 PM EDT TUESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA, Tidal Potomac from Cobb Island MD to Smith Point VA and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...From 2 PM to 6 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
359 WHUS71 KLWX 300850 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 450 AM EDT Tue Mar 30 2021 ANZ530>533-535-536-538>542-301700- /O.CON.KLWX.SC.Y.0071.210330T1500Z-210330T2200Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- 450 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, and Chesapeake Bay and adjoining estuaries north of Drum Point MD. * WHEN...From 11 AM this morning to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-537-543-301700- /O.CON.KLWX.SC.Y.0071.210330T1800Z-210330T2200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 450 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith Point VA and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 2 PM this afternoon to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
446 WHUS71 KLWX 301243 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 843 AM EDT Tue Mar 30 2021 ANZ530>533-535-536-538>542-302200- /O.CON.KLWX.SC.Y.0071.210330T1500Z-210330T2200Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- 843 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, and Chesapeake Bay and adjoining estuaries north of Drum Point MD. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-537-543-302200- /O.CON.KLWX.SC.Y.0071.210330T1800Z-210330T2200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 843 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith Point VA and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 2 PM this afternoon to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
647 WHUS71 KLWX 301304 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 904 AM EDT Tue Mar 30 2021 ANZ530>533-535-536-538>542-302200- /O.EXT.KLWX.SC.Y.0071.210330T1304Z-210330T2200Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- 904 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, and Chesapeake Bay and adjoining estuaries north of Drum Point MD. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-537-543-302200- /O.EXT.KLWX.SC.Y.0071.210330T1304Z-210330T2200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 904 AM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island, Chesapeake Bay from Drum Point MD to Smith Point VA and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
037 WHUS71 KLWX 302033 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 433 PM EDT Tue Mar 30 2021 ANZ535-536-310000- /O.EXT.KLWX.SC.Y.0071.000000T0000Z-210331T0000Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 433 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...South winds around 10 kt with gusts up to 20 kt. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ530>534-537>543-310445- /O.EXT.KLWX.SC.Y.0071.000000T0000Z-210331T1000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 433 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Chesapeake Bay and adjoining estuaries north of Smith Point VA, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
761 WHUS71 KLWX 310358 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1158 PM EDT Tue Mar 30 2021 ANZ530>534-537>543-311000- /O.CON.KLWX.SC.Y.0071.000000T0000Z-210331T1000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1158 PM EDT Tue Mar 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Chesapeake Bay and adjoining estuaries north of Smith Point VA, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
411 WHUS71 KLWX 310811 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 411 AM EDT Wed Mar 31 2021 ANZ530>534-537>543-311615- /O.CON.KLWX.SC.Y.0071.000000T0000Z-210331T1000Z/ /O.NEW.KLWX.GL.W.0013.210401T0100Z-210401T1000Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 411 AM EDT Wed Mar 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EDT THURSDAY... * WHAT...For the Gale Warning, west winds 15 to 25 kt with gusts up to 35 kt expected. For the Small Craft Advisory, south winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Chesapeake Bay and adjoining estuaries north of Smith Point VA, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...For the Gale Warning, from 9 PM this evening to 6 AM EDT Thursday. For the Small Craft Advisory, until 6 AM EDT early this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ535-536-311615- /O.NEW.KLWX.GL.W.0013.210401T0100Z-210401T1000Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 411 AM EDT Wed Mar 31 2021 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...From 9 PM this evening to 6 AM EDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:00 PM EDT, 6 hours 48 minutes earlier.
Area forecast discussion, Mar 29, 3:00 PM EDT, 6 hours 48 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
300 PM EDT Mon Mar 29 2021
.SYNOPSIS...
High pressure will move offshore tonight through Tuesday. Then, an
area of low pressure and a strong cold front associated with it will
impact the region on Wednesday into Wednesday night. Canadian high
pressure then pushes towards the region through the end of the week
before settling overhead this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Clear and chilly tonight under high pressure and light winds.
Lows in the 30s but very near seasonal norms.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Warmer tomorrow under abundant sunshine and gusty srly winds.
Think that tomorrow is one of those days when highs overperformed
and used the NBM 75th percentile for highs. Highs close to 70F.
Increasing high clouds Tue night with showers arriving in the
west toward daybreak.
Deep moisture will stream into the area Wednesday ahead of a
deepening trof over the Great Lks. A sfc low is expected to form
over western VA along a slow moving cold front. Showers are
expected all day Wed and through Wed night until upper trof
swings through the area Thu morning. 1-1.5 inch of rain is
expected Wed through Wed night generally east of the Blue Ridge
where the deepest moisture and best instability are expected.
Isolated instances of flooding are possible along the I-95
corridor due to its low sensitivity. Colder air will start
filtering into the Appalachians late Wed night with showers
changing to snow showers with some minor accumulations likely.
Turning colder and brisk late Wed night into Thu.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
The aforementioned trough will stick around overhead Thursday, with
the trough axis gradually pushing east through Friday. Meanwhile,
strong surface high pressure gradually builds in form the west. This
will result in 2 very cold, but mostly dry, days for early April on
Thursday and Friday, with highs only reaching the mid 40s and
overnight lows in the mid to upper 20s. Lingering snow showers
along/west of the Allegheny Front will be the only real weather
concern over land in the long term forecast. However, will see some
gusty winds on both Thursday and Friday across the area, with the
windiest of those days being on Thursday immediately following the
passage of the aforementioned cold front.
Significant changes in temperature occur over the weekend though as
high pressure moves in overhead, along with upper-level ridging. This
will bring temps near 60 on Saturday, then closer to 70 on Sunday.
Overnight lows will be in the 40s on both Saturday and Sunday
night.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Winds diminishing rest of the day, becoming southerly tomorrow
and gusting up to 25kt. Showers are expected Wed with likelihood
of flight restrictions. Wed-Wed night.
Aside from gusty NW winds on Thursday and Friday, no issues at the
terminals as VFR conditions return owing high pressure approaching
from the west.
&&
.MARINE...
Possible SCA conditions again Tue afternoon-Wed evening under
strengthening srly flow with gale conditions possible late Wed
night through Thursday.
Small Craft Advisories likely both Thursday and Friday, with Gale
Warning possible on Thursday for portions, if not all, of the
waters. This is due to gusty NW flow following a cold frontal
passage.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
ANZ530>543.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CJL
AVIATION...LFR/CJL
MARINE...LFR/CJLHazardous weather outlook, Mar 29, 5:08 PM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 508 PM EDT Mon Mar 29 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-302115- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 508 PM EDT Mon Mar 29 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Gale Warning may be needed for portions of the waters late Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-302115- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 508 PM EDT Mon Mar 29 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-302115- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 508 PM EDT Mon Mar 29 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.